# SDR UALA2011070503293

- Difficulty date: July 3, 2011
- Submitted: July 21, 2011
- Operation: Air carrier
- Aircraft: N210UA
- Make and model: Boeing 777222
- Aircraft serial: 30216
- Aircraft time: 41,010 hours, 8,983 cycles
- Engine: Pwa PW4077
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 80172424
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS ROWS 44 THRU 53 RT & LT INOP.  FOUND LOOSE CONNECTOR BELOW ROW 44, SECURED SAME, EEL LIGHTS OP CHECK NORMAL.
